Aa
A
A
Close
Avatar universal
buzzing in ears
i have horrible buzzing in my ears.  I have gone to my ear, nose and throat doctor and it has nothing to do with a problem in my ears or hearing loss.

It is 24, 7 and is driving me nuts.  I was told it could be a side effect of medicine I am taking.  But I am not taking anything new.

Any help on this would be greatly appreciated.

Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Buzzing sound in ears is called tinnitus which can be due to noise pollution through out the day, ear wax, fluid, infection, or disease of the middle ear bones or ear drum, advancing age, diseases of the inner ear, damage to the nerve in the inner ear, some medicines like aspirin and sometimes aneurysm or an acoustic tumor. Exactly what is causing such symptoms in your case can be confirmed only after ENT examination, auditory brain stem response (ABR), a computerized test of the hearing nerves and brain pathways and CT/MRI brain.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources